Providing NHS services

Providing NHS services

Paracetamol Suspension 250mg/5ml 200ml

Numark Paracetamol Suspension 250mg/5ml 200ml

£2.75


All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

Paracetomol pain relief in a liquid suspension.

Key Benefits:

For Children over 6 Years and Adults
Sugar free
Fruit flavour
Suitable for those who find it hard to swallow capsules and tablets
Numark Paracetamol Suspension 250mg/5ml 200ml is recommended for the treatment of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever.

Paracetamol Suspension 250mg/5ml contains the active ingredient paracetamol used to relieve pain and reduce high temperatures.

Great for adults and children 6 years and older who struggle to swallow solid tablets and capsules.

Numark Paracetamol Suspension is not suitable for use by children under the age of 6. Do not take this product if you or your child are allergic to paracetamol or any of the other listed ingredients.

Ingredients
Paracetamol 250mg/5ml, xanthan gum , magnesium aluminium silicate, glycerol (E422), hydrogenated glucose syrup, sodium benzoate (E211), citric add monohydrate, saccharin sodium, 3.7%v/vethanol96%, polysorbate 80, sorbitan monooleate, purified water.

Usage and Instructions

Shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack.

Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.

It is important to shake the bottle for at least 10 seconds before use.

Child’s Age How Much How Often (in 24 hours)*
Under 6 years Not recommended N/A
6 – 8 years 5 ml 4 times
8 – 10 years 7.5 ml (5 ml + 2.5 ml) 4 times
10 – 12 years 10 ml (5 ml + 5 ml) 4 times
12 – 16 years 10ml (5ml + 5ml) – 15ml (5ml + 5ml +5ml) 4 times
Adults and over 16 years 10ml (5ml + 5ml) – 20ml (5ml + 5ml +5ml + 5ml) 4 times
Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's